# SDR USAA020249

- Difficulty date: June 21, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME AND CLIP WITH SCATTERED CORROSION, FORWARD SIDE, FRAME AND CUP AT STATION 727G, S27L - S27R.  (M)
